Analog of the Cayley–Sylvester formula and the Poincaré series for an algebra of invariants of ternary form

Authors

  • L. P. Bedratyuk Хмельниц. нац. ун-т

Abstract

An explicit formula is obtained for the number ν_d(n) of linearly independent homogeneous invariants of degree n of a ternary form of order d. A formula for the Poincaré series of the algebra of invariants of the ternary form is also deduced.

Published

25.11.2010

Issue

Section

Short communications

How to Cite

Bedratyuk, L. P. “Analog of the Cayley–Sylvester Formula and the Poincaré Series for an Algebra of Invariants of Ternary Form”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 11, Nov. 2010, pp. 1561–1570, https://umj.imath.kiev.ua/index.php/umj/article/view/2980.